A (2+1)-dimensional breaking soliton equation: Solutions and conservation laws

Yildirim Y., YAŞAR E.

CHAOS SOLITONS & FRACTALS, vol.107, pp.146-155, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 107
  • Publication Date: 2018
  • Doi Number: 10.1016/j.chaos.2017.12.016
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.146-155
  • Keywords: (2+1)-Dimensional breaking soliton equation, Symmetry analysis, Exact solutions, Kudryashov's simplest equation methods, Optical soliton solution, Conservation laws, NONLINEAR DIFFERENTIAL-EQUATIONS, COMPUTATION, SYMMETRIES, EXAMPLES
  • Bursa Uludag University Affiliated: Yes


In this paper, we consider a (2+1)-dimensional breaking soliton equation which describe the (2+1)dimensional interaction of the Riemann wave propagating along the y-axis with a long wave along the x-axis. By the Lie group analysis, the Lie point symmetry generators and symmetry reductions were deduced. From the viewpoint of exact solutions, we have performed two distinct methods to the equation for getting some exact solutions. Kudryashov's simplest methods and ansatz method with the assistance of Maple were carried out. The local conservation laws are also constructed by multiplier/homotopy methods. Finally, the graphical simulations of the exact solutions are depicted. (C) 2017 Elsevier Ltd. All rights reserved.